zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for fractional differential equations of order $q \in (2,3]$ with anti-periodic boundary conditions. (English) Zbl 1216.34003
The authors consider a fractional order differential equation of order $q$, which lies between 2 and 3, with anti-periodic boundary conditions. They establish existence and uniqueness of solutions to fractional order differential equations with anti-periodic boundary conditions and for the two-point boundary value problem by using contraction mapping principal. They also prove the existence of at least one positive solution for the two-point fractional boundary value problem by using Krasnosel’skii’s fixed point theorem. Finally, the existence and uniqueness of solutions of the anti periodic boundary value problem is explained by an example.

34A08Fractional differential equations
34B15Nonlinear boundary value problems for ODE
34B18Positive solutions of nonlinear boundary value problems for ODE
47N20Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Ahmad, B., Nieto, J.J.: Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions. Bound. Value Probl. (2009). Art. ID 708576, pages 11. doi: 10.1155/2009/708576 · Zbl 1167.45003
[2] Ahmad, B., Nieto, J.J.: Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory. Topol. Methods Nonlinear Anal. (2009, to appear) · Zbl 1245.34008
[3] Ahmad, B., Otero-Espinar, V.: Existence of solutions for fractional differential inclusions with anti-periodic boundary conditions. Bound. Value Probl. (2009) Art. ID 625347, pages 11. doi: 10.1155/2009/625347 · Zbl 1172.34004
[4] Ahmad, B., Nieto, J.J.: Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions. Nonlinear Anal. 69, 3291--3298 (2008) · Zbl 1158.34049 · doi:10.1016/j.na.2007.09.018
[5] Ahmad, B.: Existence of solutions for second order nonlinear impulsive boundary value problems. Electron. J. Differ. Equ. 68, 1--7 (2009) · Zbl 1176.34031
[6] Chang, Y.-K., Nieto, J.J.: Some new existence results for fractional differential inclusions with boundary conditions. Math. Comput. Model. 49, 605--609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[7] Chen, Y., Nieto, J.J., O’Regan, D.: Antiperiodic solutions for fully nonlinear first-order differential equations. Math. Comput. Model. 46, 1183--1190 (2007) · Zbl 1142.34313 · doi:10.1016/j.mcm.2006.12.006
[8] Daftardar-Gejji, V., Bhalekar, S.: Boundary value problems for multi-term fractional differential equations. J. Math. Anal. Appl. 345, 754--765 (2008) · Zbl 1151.26004 · doi:10.1016/j.jmaa.2008.04.065
[9] Gafiychuk, V., Datsko, B., Meleshko, V.: Mathematical modeling of time fractional reaction-diffusion systems. J. Comput. Appl. Math. 220, 215--225 (2008) · Zbl 1152.45008 · doi:10.1016/j.cam.2007.08.011
[10] Hilfer, R. (ed.): Applications of Fractional Calculus in Physics. World Scientific, Singapore (2000) · Zbl 0998.26002
[11] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006) · Zbl 1092.45003
[12] Lakshmikantham, V., Vatsala, A.S.: Basic theory of fractional differential equations. Nonlinear Anal. 69, 2677--2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[13] Lakshmikantham, V.: Theory of fractional functional differential equations. Nonlinear Anal. 69, 3337--3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[14] Lakshmikantham, V., Vatsala, A.S.: General uniqueness and monotone iterative technique for fractional differential equations. Appl. Math. Lett. 21, 828--834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[15] Lakshmikantham, V., Leela, S., Vasundhara Devi, J.: Theory of Fractional Dynamic Systems. Cambridge Academic, Cambridge (2009) · Zbl 1188.37002
[16] Lim, S.C., Li, M., Teo, L.P.: Langevin equation with two fractional orders. Phys. Lett. A 372, 6309--6320 (2008) · Zbl 1225.82049 · doi:10.1016/j.physleta.2008.08.045
[17] N’Guerekata, G.M.: A Cauchy problem for some fractional abstract differential equation with non local conditions. Nonlinear Anal. 70, 1873-1876 (2009)
[18] Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999) · Zbl 0924.34008
[19] Rida, S.Z., El-Sherbiny, H.M., Arafa, A.A.M.: On the solution of the fractional nonlinear Schrödinger equation. Phys. Lett. A 372, 553--558 (2008) · Zbl 1217.81068 · doi:10.1016/j.physleta.2007.06.071
[20] Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives, Theory and Applications. Gordon and Breach, Yverdon (1993) · Zbl 0818.26003
[21] Smart, D.R.: Fixed Point Theorems. Cambridge University Press, Cambridge (1980) · Zbl 0427.47036
[22] Vasundhara Devi, J., Lakshmikantham, V.: Nonsmooth analysis and fractional differential equations. Nonlinear Anal. 70, 4151--4157 (2009) · Zbl 1237.49022 · doi:10.1016/j.na.2008.09.003